Mirtazapine-Induced Transient Dyskinesia

Derek Hutchins, Jonathan Hall, Ashish Sharma

Research output: Contribution to journalArticle

Original languageEnglish (US)
JournalThe primary care companion for CNS disorders
Volume21
Issue number2
DOIs
StatePublished - Apr 4 2019

Fingerprint

Dyskinesias
mirtazapine

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Mirtazapine-Induced Transient Dyskinesia. / Hutchins, Derek; Hall, Jonathan; Sharma, Ashish.

In: The primary care companion for CNS disorders, Vol. 21, No. 2, 04.04.2019.

Research output: Contribution to journalArticle

@article{61fef0258ae64d1fbc60637de6db8702,
title = "Mirtazapine-Induced Transient Dyskinesia",
author = "Derek Hutchins and Jonathan Hall and Ashish Sharma",
year = "2019",
month = "4",
day = "4",
doi = "10.4088/PCC.18l02377",
language = "English (US)",
volume = "21",
journal = "The primary care companion for CNS disorders",
issn = "1523-5998",
publisher = "Physicians Postgraduate Press Inc.",
number = "2",

}

TY - JOUR

T1 - Mirtazapine-Induced Transient Dyskinesia

AU - Hutchins, Derek

AU - Hall, Jonathan

AU - Sharma, Ashish

PY - 2019/4/4

Y1 - 2019/4/4

UR - http://www.scopus.com/inward/record.url?scp=85064853448&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85064853448&partnerID=8YFLogxK

U2 - 10.4088/PCC.18l02377

DO - 10.4088/PCC.18l02377

M3 - Article

VL - 21

JO - The primary care companion for CNS disorders

JF - The primary care companion for CNS disorders

SN - 1523-5998

IS - 2

ER -